# SDR SWAA2024030647562

- Difficulty date: February 1, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BULKHD PANEL SUPPORT ANGLE AT STA. 500I HAS CORROSION.<[01] CLEAN CORROSION PER SRM 51-10-02. THE REMAINING THICKNESS IS OUT OF LIMIT PER SRM 53-30-08-1A-1 FIG 103 DETAILD.;[02] REMOVED SUPPORT ANGLE PER SRM 51-40-02.;[03] DRILLED NEW ANGLE PER SRM 51-40-05; COUNTERSUNK DRILLED HOLES PER SRM 51-40-08. INSTALLED NEW FROM STOCK ANGLE PER SRM 51-40-02.;[04] DRILLED NEW ANGLE PER SRM 51-40-05; COUNTERSUNK DRILLED HOLES PER SRM 51-40-08. INSTALLED NEW FROM STOCK ANGLE PER SRM 51-40-02
